# SDR SWIA200921714

- Difficulty date: May 30, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 27,717 hours, 40,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6072 - RED EMERGENCY PATH LIGHTING AT ROW 2 INOP.  REPOSITIONED LIGHT.
